# SDR DALA1033795532

- Difficulty date: November 17, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CBN 4R SILL HAS CORROSION BS 1640-1681 RBL 54 BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 BS 1640 TO 1660.  REMOVED 2 EA SUPPORTS IAW SRM 51-40-02.  FABRICATED 2 EA SUPPORTS TREATED, PRIMED & PAINTED DOOR SILLS IAW SRM 51-20-01 AND AMM 51-21-00.  LOCATED AND DRILLED 2 EA DOOR SILLS IAW SRM 51-40-05.  INSTALLED 2 EA DOOR SILLS ON AFT R-4 CABIN DOOR BS 1640-1681 RBL 54 IAW SRM 51-40-02.
